# SDR WX0A071388

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 593804150
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET COWL AFT WEB CRACKED AT ACCESS PANEL FASTENER AT 4:30 O'CLOCK POSITION.
